# SDR IXXA07SMN078S

- Difficulty date: January 31, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Fastener
- Condition: Wrong Part
- Location: Zone 300
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT ELEVATOR LOWER SKIN PANEL HAS IMPROPER FASTENERS FROM STATION XE306.062 TO STATION XE273.875.  REMOVED EXISTING SKIN PANEL WITH IMPROPER FASTENERS.  FABRICATED NEW SKIN PANEL AND FINGER DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN PANEL INNER SURFACE.  INSTALLED NEW SKIN PANEL FROM STATION XE246.000 TO STATION XH285.000.  PERFORMED BALANCE, FOUND WITHIN TOLERANCE MOMENT 1454.8 INCH POUNDS IAW DC8 SRM 51-4-4 PAGES 1-4, DC8 SRM 55-4-1 FIGURE 1 SHEETS 1 AND 2 ITEMS E AND F, DC8 SRM 55-1-0 PG 1, DC8 SRM 51-1-21, DC8 SRM 51-1-9 AND DC8 SRM 51-1-8B.
